# SDR 2010FA0000248

- Difficulty date: March 8, 2010
- Submitted: March 19, 2010
- Operation: General aviation
- Aircraft: N723FW
- Make and model: Cessna U206G
- Aircraft serial: U20606714
- Engine: Cont IO550F
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Lifter
- Part number: 653877
- Condition: Spalled
- Location: Nr 5 Cylinder
- Part time: 609 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOW COMPRESSION NR 5 CYLINDER - BURNED VALVE.  FOUND BOTH LIFTERS FOR INTAKE AND EXHAUST SPALLED.  LOOKED AT OTHER LIFTERS IN ENGINE WITH A BORESCOPE AND FOUND SEVERAL OTHER LIFTERS IN ENGINE WITH SAME SPALLING DEFECT.  PN ON LIFTERS IS 653888 AND 653877.  THESE PN LIFTERS ARE DESIGNATED AS NOT AFFECTED BY MSB 09-8 OR AD 2009-24-52.
